# SDR QXEA2020072900223

- Difficulty date: July 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 24,607 hours, 26,564 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860T509Y00
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR UP ON DEPARTURE, THE LEFT PLASTIC COVER OF THE LANDING GEAR HANDLE FELL OFF. FLIGHT OPERATED OK. REMOVED FROM SERVICE. REPLACED LANDING GEAR CONTROL PANEL IN REF WITH Q400 AMM TASK 32-31-01-000-801/32-31-01-400-801. MCN 6320826-01 ISSUE 02. C/W FUNCTIONAL TEST OF THE LANDING GEAR CONTROL PANEL. EVERYTHING PASSES EXCEPT 7(A)(5). WT ON WHEELS CAUTION LIGHT DOES NOT EXTINGUISH.SWAPPED OLD LANDING GEAR CONTROL PANEL WITH NEW LANDING GEAR PANEL AND GOT THE SAME RESULTS FOR THE FUNCTIONAL TEST. PERFORMED RIGGING OF ALL MLG WOW SENSORS AND CW FUNCTIONAL TEST OF LGCP. FUNCTIONAL TEST NORMAL. PLASTIC COVER ON LANDING GEAR HANDLE REMAINS IN PLACE. RETURNED TO SERVICE.
